# SDR REXA2022101000842

- Difficulty date: July 13, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL CORRODED BETWEEN FS847+16 TO FS897 AT STGR 15L REMOVED AND INSTALLED LH SIDE SEAT RAIL P/N SH670-37543-3 BETWEEN FS847+16 TO FS897 AT STGR 15L IAW MHIRJ REO 670-53-00-587 REV. -C DATED 2023-02-08
